# SDR CA130117001

- Difficulty date: December 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311995703
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, IN DESCENT MODE, THE PILOT NOTICED ENGINE NR 2 SURGE AND A TORQUE REDUCTION OF 40 PERCENT. THE ENGINE SURGE RE-OCCURRED WITH ABNORMAL NOISE.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND LANDED WITHOUT FURTHER INCIDENT.  THE HBOV WAS REPLACED AND AN ENGINE INSPECTION WAS PERFORMED. THE ACFT RETURNED TO SERVICE .
